# SDR DALA2018090405408

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 53,944 hours, 25,451 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND INITIAL INSPECTION: CORROSION ON FLOORBEAM STA Y=312 LBL 11 AT PAX CABIN ( W1 ). CORROSION LEVEL 2. FLOORBEAM STA Y=312 LBL 11 WAS ACCOMPLISHED SECTION I AS PERMANENT REPAIR PER ETI-37-18 -486 REV 1 AND ER/A 571228-14 REV ORIG.
